MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL II; VITAMIN D TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL II; VITAMIN D TEST SYSTEM
Catalog Number 07028148190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys vitamin d total ii results for two patients tested on the cobas e 801 analytical unit.The initial results were not reported outside of the laboratory as they did not match the patient's clinical diagnoses alerting the reporter to an issue with the results.Sample (b)(6).The initial result was 250 nmol/l with a data flag.The first repeat result was 38.9 nmol/l.The second repeat result was 38.1 nmol/l.Sample (b)(6).The initial result was >250 nmol/l with a data flag.The repeat result was 70.1 nmol/l.The repeat results were deemed correct. .
 
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the calibration data and the result was within specifications.There was no influence of the calibration on the issue.The investigation reviewed the qc data and the results were within specifications before the event.The investigation reviewed the customer's handling of patient samples and no issues were noted.The investigation reviewed the images from the sample foam detection (sfd) camera.There was dust on the active gripper wheels.There was no indication of a sample quality issue.Based on the information provided, a general reagent issue was excluded.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS VITAMIN D TOTAL II
Common Device Name
VITAMIN D TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19481658
Report Number1823260-2024-01667
Device Sequence Number18136771
Product Code MRG
UDI-Device Identifier04015630940127
UDI-Public04015630940127
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K162840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number07028148190
Device Lot Number77262601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale